Foundations of Physics

, Volume 32, Issue 6, pp 815–869

A Unified Mathematical Formalism for the Dirac Formulation of Quantum Mechanics

Authors

  • M. Gadella
    • Departamento de Física TeóricaFacultad de Ciencias
  • F. Gómez
    • Departamento de Análisis MatemáticoFacultad de Ciencias
Article

DOI: 10.1023/A:1016069311589

Cite this article as:
Gadella, M. & Gómez, F. Foundations of Physics (2002) 32: 815. doi:10.1023/A:1016069311589
  • 312 Views

Abstract

We revise the mathematical implementation of the Dirac formulation of quantum mechanics, presenting a rigorous framework that unifies most of versions of this implementation.

Copyright information

© Plenum Publishing Corporation 2002